MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON MICRO MIST NEBULIZER W/TEE; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON MICRO MIST NEBULIZER W/TEE; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN049300
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "the nurse found the tube leakage before using on patient when doing clinical setting and then changed new one".No patient involvement reported.

Brand Name
HUDSON MICRO MIST NEBULIZER W/TEE
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12737672
Report Number3004365956-2021-00295
Device Sequence Number17168558
Product Code CAF
UDI-Device Identifier14026704627162
UDI-Public14026704627162
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K930525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2024
Device Model NumberIPN049300
Device Catalogue Number1884
Device Lot Number74C1901984
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1